# SDR ASAA0792112

- Difficulty date: October 4, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TEE FITTING IS CORRODED AT BS 787 RBL 17 LBL 17.  AFT CARGO PIT  -TEE-  AT BS 787 LBL 17 TO RBL 17 WAS REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51-40-02.
